# SDR 04FDEA00598

- Difficulty date: March 5, 2004
- Submitted: March 8, 2004
- Operation: Air carrier
- Aircraft: N617FE
- Make and model: Doug MD-11
- Aircraft serial: 48748
- Aircraft time: 29,726 hours, 6,750 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING O/B FLAP (FLAP SIDE) O/B HINGE BRACKET I/B ACTUATOR HOLE FOUND CORROSION. LT WING O/B FLAP (FLAP SIDE) O/B HINGE BRACKET I/B ACTUATOR HOLE    CORROSION REMOVED & REPLACED AS PER EA 1-5750-75288. WINGS - LT O/B FLAP O/B   HINGE BRACKET PIVOT BEARINGS - CORROSION REMOVAL & REPAIR.
